MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PRO CONF PL TB ISRT RT S2 10; PROSTHESIS, TOE, CONSTRAINED, POLYMER

SMITH & NEPHEW, INC. PRO CONF PL TB ISRT RT S2 10; PROSTHESIS, TOE, CONSTRAINED, POLYMER
Catalog Number 71508121
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
I was informed by dr (b)(6) to provide implants for the above case.Requested profix inserts.Intra-operatively we realized that the implants insitu was not a profix knee and was an advantum knee instead due to the profix insert not fitting properly.I advised the surgeon that this was the case but due to surgery in progress, he decided to still use the profix insert as the advantum one wasn't available.I advised the surgeon that the articulation will be affected and this was acknowledged.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A clinical evaluation noted that several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.Our investigation including a review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.Credit cannot be issued for this device.

Brand Name
PRO CONF PL TB ISRT RT S2 10
Common Device Name
PROSTHESIS, TOE, CONSTRAINED, POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7653906
Report Number1020279-2018-01251
Device Sequence Number1064760
Product Code KWH
UDI-Device Identifier03596010220653
UDI-Public03596010220653
Combination Product (Y/N)N
PMA/510(K) Number
K946236
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number71508121
Device Lot Number10LM03501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date06/30/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly;